Show simple item record

dc.contributor.authorZafer, Ercan
dc.contributor.authorÇağlar, Mert
dc.date.accessioned2016-04-20T11:48:33Z
dc.date.available2016-04-20T11:48:33Z
dc.date.issued2007-09-24
dc.identifier.issn0019-3577
dc.identifier.urihttp://hdl.handle.net/11413/1011
dc.description.abstractWe prove that an x(0)-quasinilpotent semigroup S of continuous positive linear operators on a locally convex solid Riesz space X has a common invariant subspace. Using this, a result which implies the main theorem of Abramovich, Aliprantis and Burkinshaw [J. Funct. Anal. 115 (1993) 418-424] is also given.tr_TR
dc.language.isoen_UStr_TR
dc.publisherELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDStr_TR
dc.relationINDAGATIONES MATHEMATICAE-NEW SERIEStr_TR
dc.subjectpositive operatortr_TR
dc.subjectsemigrouptr_TR
dc.subjectinvariant subspacetr_TR
dc.subjectquasinilpotenttr_TR
dc.subjectweak quasinilpotenttr_TR
dc.subjectpozitif operatörtr_TR
dc.subjectyarıgruptr_TR
dc.subjectdeğişmeyen alt uzaytr_TR
dc.subjectyarınilpotenttr_TR
dc.subjectzayıf yarınilpotenttr_TR
dc.titleInvariant subspaces for positive operators on locally convex solid Riesz spacestr_TR
dc.typeArticletr_TR
dc.contributor.authorIDTR108339tr_TR
dc.contributor.authorIDTR181147tr_TR
dc.identifier.wos252195500005
dc.identifier.wos252195500005en
dc.identifier.scopus2-s2.0-38149040060
dc.identifier.scopus2-s2.0-38149040060en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record